# SDR R61A2021052900458

- Difficulty date: May 19, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065177003
- Condition: Corroded
- Location: Frms 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT INTERCOSTAL AT FR 89-90 R/H SIDE.  REPLACED CTR FUSELAGE III FLOOR SUPPORT INTERCOSTAL AT FR 89-90 RH. WITH NEW P/N 170-65177-003 IAW SRM 51-43-03.
